Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

UTI. Prescribed mahacef tablets. Why abdominal pain? Is Ganorrhea cause of problem? Help?

Hi Dr Chandan, My wife is having abdominal pain , the same way she had 4 years ago the docter at that time said it was due to UTI and prescribed mahacef tablets, I didn t knew that mahacef is also used to cure Ganorrhea, I dont know whether the cause of problem is Ganorrhea. Can she use the tablet Mahacef now. I also read on the net that males also get infected with it, how do I confirm whether I am infected with it. we never had sex with others in our life then how can we get infected with gannorhea?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Gonorrhea ia bacterial infection.So,antibiotics are given to cure it.It can be Cefixime,Cefpodoxime,Doxycycline etc.Some antibiotics have wide range of activity.They can be used for UTI,Respiratory tract infections,Skin infections etc.
UTI is commonly caused by bacteria E.Coli.
As you did not have sex with others,there is no chance of gonorrhoea.
In males,there will be pus in the urine.The urine has to be sent for microscopy which shows bacteria gonococci.
Any how,she can use mahacef along with anti spasmodic Dicyclomine.
IF the pain is not subsiding,consult a surgeon and get an ultrasound abdomen.
Wish her good health
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor